# SDR SIMA2018042018008

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 33,510 hours, 31,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 12-12a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED,  BETWEEN FRAMES 12 AND 12A, STRINGERS 13R AND 15R.  REPAIRED IAW ERS EM-53DF-3023, PART C, AND ERS EM-53MR-3239.
